DOI 10.1016/s0196-0644(82)80430-7
Inhalation of liquid nitrogen vapor.
Аннотация
A case of accidental inhalation of liquid nitrogen vapor is reported. The patient, a 29-year-old man, developed acute burns of his lips and oropharynx and presented with signs and symptoms of acute upper airway distress within an hour of the injury. The patient underwent emergency tracheostomy and was placed on intravenous dexamethasone and ampicillin. Large mucosal ulcers developed in the posterior hypopharynx and hard palate but the patient was discharged four days post operatively and had no permanent sequelae.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.